MathSciNet Relay Station
MathSciNet bibliographic data
MR2052746 34B15
Lü, Haishen; O'Regan, Donal; Agarwal, Ravi P. Triple solutions for the one-dimensional $p$-Laplacian. Glas. Mat. Ser. III 38(58) (2003), no. 2, 273–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement